The functional model of a contraction and the space L1

Foiaş, Ciprian and Pearcy, Carl and Szőkefalvi-Nagy, Béla: The functional model of a contraction and the space L1. Acta scientiarum mathematicarum, (42) 1-2. pp. 201-204. (1980)

[img] Cikk, tanulmány, mű
math_042_fasc_001_002_201-204.pdf

Download (837kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1980
Volume: 42
Number: 1-2
Page Range: pp. 201-204
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 204. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:30
URI: http://acta.bibl.u-szeged.hu/id/eprint/14769

Actions (login required)

View Item View Item